| Catalog Number |
115-354 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.
Event or Problem Description
Healthcare professional reported "small amount of fluid".This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
Continued e1 phone number: (b)(6).Additional, changed, and/or corrected data: e1, g2, h11.
Event or Problem Description